Alert archive / New Jersey / Small Craft Advisories in 2014
Small Craft Advisory 105, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this small craft advisory at Dec 3, 2014, 3:23 AM EST. It took effect at Dec 3, 2014, 7:00 PM EST. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Dec 3, 2014, 3:23 AM EST (08:23 UTC)
- In effect from
- Dec 3, 2014, 7:00 PM EST
- Expired
- Dec 4, 2014, 6:00 AM EST
- In force
- 11 hr
- Issued by
- NWS Philadelphia/Mount Holly
The text
As transmitted, in the capitals the NWS used until 2016.
981 WHUS71 KPHI 030823 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 323 AM EST WED DEC 3 2014 ANZ430-431-032130- /O.NEW.KPHI.SC.Y.0105.141204T0000Z-141204T0600Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 323 AM EST WED DEC 3 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 1 AM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 1 AM EST THURSDAY. * WINDS...NORTHWEST 10 TO 15 KT WITH GUSTS UP TO 25 KT. * SEAS...1 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ450>455-032130- /O.EXT.KPHI.SC.Y.0104.000000T0000Z-141204T1100Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 323 AM EST WED DEC 3 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EST THURSDAY... * WINDS...WEST 10 TO 20 KT WITH GUSTS UP TO 25 KT. * SEAS...4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
4 follow-up statements
835 WHUS71 KPHI 031940 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 240 PM EST WED DEC 3 2014 ANZ430-431-041100- /O.EXT.KPHI.SC.Y.0105.141204T0000Z-141204T1100Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 240 PM EST WED DEC 3 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 7 PM THIS EVENING TO 6 AM EST THURSDAY... * WINDS...NORTHWEST 10 TO 15 KT WITH GUSTS UP TO 25 KT. * SEAS...1 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ450>455-041100- /O.CON.KPHI.SC.Y.0104.000000T0000Z-141204T1100Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 240 PM EST WED DEC 3 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST THURSDAY... * WINDS...WEST 15 TO 20 KT WITH GUSTS UP TO 25 KT. * SEAS...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
322 WHUS71 KPHI 040224 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 924 PM EST WED DEC 3 2014 ANZ450>455-041100- /O.CON.KPHI.SC.Y.0104.000000T0000Z-141204T1100Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 924 PM EST WED DEC 3 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST THURSDAY... * WINDS...NORTHWEST 10 TO 20 KT WITH GUSTS UP TO 30 KT. * SEAS...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ430-431-041100- /O.CON.KPHI.SC.Y.0105.000000T0000Z-141204T1100Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 924 PM EST WED DEC 3 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST THURSDAY... * WINDS...NORTHWEST 15 TO 20 KT WITH GUSTS UP TO 25 KT. * SEAS...1 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
725 WHUS71 KPHI 040833 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 333 AM EST THU DEC 4 2014 ANZ450>455-041100- /O.CON.KPHI.SC.Y.0104.000000T0000Z-141204T1100Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 333 AM EST THU DEC 4 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST EARLY THIS MORNING... * WINDS...NORTHWEST 10 TO 15 KT WITH GUSTS UP TO 25 KT. * SEAS...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ430-431-041100- /O.CON.KPHI.SC.Y.0105.000000T0000Z-141204T1100Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 333 AM EST THU DEC 4 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST EARLY THIS MORNING... * WINDS...NORTHWEST 10 TO 15 KT WITH GUSTS UP TO 25 KT. * SEAS...1 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
735 WHUS71 KPHI 041052 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 552 AM EST THU DEC 4 2014 ANZ450>455-041200- /O.EXP.KPHI.SC.Y.0104.000000T0000Z-141204T1100Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 552 AM EST THU DEC 4 2014 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 6 AM EST EARLY THIS MORNING... WINDS AND WAVES HAVE DIMINISHED BELOW SMALL CRAFT ADVISORY LEVELS, SO THE ADVISORY WILL BE ALLOWED TO EXPIRE. $$ ANZ430-431-041200- /O.EXP.KPHI.SC.Y.0105.000000T0000Z-141204T1100Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 552 AM EST THU DEC 4 2014 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 6 AM EST EARLY THIS MORNING... WINDS HAVE DIMINISHED BELOW SMALL CRAFT ADVISORY LEVELS, SO THE ADVISORY WILL BE ALLOWED TO EXPIRE. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Dec 3, 1:00 AM EST, 2 hours 23 minutes earlier.
Area forecast discussion, Dec 3, 1:00 AM EST, 2 hours 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 100 AM EST WED DEC 3 2014 .SYNOPSIS... STRONG HIGH PRESSURE OVER THE CANADIAN MARITIMES THIS EVENING WILL MOVE EAST AND OFFSHORE THROUGH TONIGHT. A WARM FRONT IS EXPECTED TO LIFT NORTH ACROSS OUR REGION INTO EARLY WEDNESDAY, FOLLOWED BY A COLD FRONT CROSSING OUR AREA WEDNESDAY EVENING. MORE STRONG HIGH PRESSURE WILL THEN PASS TO OUR NORTH THROUGH THURSDAY AND FRIDAY. OVER THE WEEKEND, A LOW PRESSURE SYSTEM IS FORECAST TO TRACK FROM THE SOUTHERN PLAINS TO THE SOUTHERN APPALACHIANS SATURDAY, BEFORE EMERGING OFF THE ATLANTIC COAST SUNDAY. ANOTHER LOW PRESSURE SYSTEM MAY DEVELOP AND TRACK ACROSS THE NORTHERN GREAT LAKES INTO MONDAY. && .NEAR TERM /UNTIL 6 AM THIS MORNING/... THE REMAINDER OF THE ADVISORY HAS BEEN ALLOWED TO EXPIRE AS TEMPERATURES HAVE RISEN ABOVE FREEZING AND ARE EXPECTED TO EITHER REMAIN STEADY OR CONTINUE TO RISE OVERNIGHT. SHOWERS WILL CONTINUE TO MOVE ACROSS THE AREA AS THERE REMAINS PLENT OF LOW LEVEL MOISTURE AND SOME VORITICITY ALOFT WILL HELP SHOWER ACTIVITY REMAIN. PATCHY FOG WILL REMAIN ACROSS THE AREA, WITH SOME PATCHY DENSE FOG, ESPECIALLY FOR THE HIGHER ELEVATIONS. && .SHORT TERM /6 AM THIS MORNING THROUGH 6 PM THURSDAY/... ON WEDNESDAY THE FCST AREA BECOMES MORE UNDER THE INFLUENCE OF AN APPROACHING FRONTAL SYSTEM AND ASSOCD MID-LVL SHRTWV TROF. WINDS WILL VEER AROUND MORE TO THE SW AHEAD OF THE COLD FRONT AND MAX TEMPS SHOULD BE 10 TO 15 DEG F WARMER THAN TODAY. CONSIDERABLE LOW CLOUDS AND MOISTURE WILL BE HANGING AROUND FOR MUCH OF THE DAY ALTHOUGH SOME IMPROVEMENT IS POSSIBLE IN THE AFTERNOON...ESPECIALLY LIFTING OF ANY FOG. THE COLD FRONT ITSELF WILL BE CROSSING THE DELAWARE VLY LATE IN THE DAY. && .LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/... TO START THE LONG TERM PERIOD, A COLD FRONT WILL BE PASSING EAST AND OFFSHORE BY WEDNESDAY EVENING, TAKING ANY ISOLATED RAIN SHOWERS WITH IT. IN THE WAKE OF THIS FRONTAL PASSAGE, WE EXPECT CLEARING SKIES THROUGH THE OVERNIGHT WEDNESDAY INTO EARLY THURSDAY MORNING WITH WINDS BECOMING NORTHWESTERLY AND STAYING GENERALLY UNDER 10 MPH. OVERNIGHT TEMPERATURES ARE EXPECTED TO FALL BACK TO NEAR SEASONAL AVERAGES, WITH LOWS RANGING FROM THE UPPER 20S IN THE SOUTHERN POCONOS TO THE UPPER 30S AND NEAR 40 DEGREES IN OUR SOUTHERN DELMARVA ZONES. FOR THURSDAY, A BRIEF LULL IN AN OTHERWISE ACTIVE PATTERN IS ANTICIPATED AS STRONG HIGH PRESSURE FROM THE MIDWEST GRADUALLY BUILDS TO OUR NORTH THROUGH THE DAY. DRY CONDITIONS AND AMPLE SUNSHINE IS EXPECTED, WITH LIGHT NORTHWESTERLY WINDS BECOMING MORE NORTHERLY AND THEN NORTHEASTERLY THROUGH THE DAY AND INTO THURSDAY NIGHT. AS THE STRONG SURFACE HIGH PRESSURE MOVES UP INTO NEW ENGLAND FRIDAY, THERE ARE SIMILARITIES BETWEEN THE GFS AND ECMWF IN LIMITING ANY FRIDAY DAYTIME PRECIP CHANCES AND FOCUSING THE NEXT PRECIP EVENT INTO FRIDAY EVENING/NIGHT. THIS PATTERN DOES LOOK SOMEWHAT SIMILAR TO EARLIER THIS WEEK IN THAT THERE COULD BE SOME MIXED FROZEN PRECIP AT THE ONSET, ESPECIALLY FOR NORTHERN AREAS, WITH RESIDUAL COLDER AIR AT THE SURFACE THANKS TO STRONG HIGH PRESSURE OVER NEW ENGLAND BEFORE A NORTHEAST TO EAST FLOW ALLOWS MILDER AIR TO ADVECT INLAND. PRECIPITATION CHANCES ARE KEPT INTO THE WEEKEND, AS A DEVELOPING LOW PRESSURE SYSTEM FROM THE SOUTHERN PLAINS IS EXPECTED TO TRACK TOWARD THE SOUTHERN APPALACHIANS SATURDAY, WITH A POSSIBLE FRONTAL BOUNDARY EXTENDING TOWARD OUR REGION AND A POTENTIAL MID-LEVEL SHORTWAVE MOVING OVERHEAD. FROM HERE, THE LATTER PART OF THE LONG TERM FORECAST BECOMES A LITTLE MORE UNCERTAIN AS THERE ARE MORE DIFFERENCES IN MODEL SOLUTIONS BETWEEN THE GFS, ECMWF, AND OTHERS. THE PREVIOUSLY MENTIONED LOW PRESSURE IS PROGGED TO EMERGE SOMEWHERE OFF THE ATLANTIC COAST FROM VIRGINIA TO THE CAROLINAS ON SUNDAY, WITH MORE STRONG HIGH PRESSURE ACROSS SOUTHEASTERN CANADA TO NEW ENGLAND. THIS RATHER WEAK LOW PRESSURE IS THEN SHOWN TO SLOWLY TRACK NORTHEAST OFFSHORE FROM SUNDAY NIGHT THROUGH MONDAY, DEPENDING ON ITS INTERACTION WITH RETREATING STRONG HIGH PRESSURE TO THE NORTH AND A POSSIBLE LOW PRESSURE SYSTEM MOVING EASTWARD ACROSS THE NORTHERN GREAT LAKES. WITH MORE UNCERTAINTY IN THIS EXTENDED PERIOD, WE MOSTLY TOOK A BLEND OF WPC GUIDANCE WITH CONTINUITY WITH REGARDS TO TEMPERATURES, WINDS, AND PRECIP/POPS. && .AVIATION /06Z WEDNESDAY THROUGH SUNDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. TONIGHT...IFR TO LIFR, POSSIBLY VLIFR IN PLACES AS FOG FORMS AFTER THE RAIN STOPS. HIGHLY CONFIDENT ON IFR TO LIFR, NOT SO MUCH ON VLIFR. WINDS WILL BE DECREASING AS THEY TRY TO VEER MORE TOWARDS THE EAST LATE TONIGHT. WEDNESDAY...CONTINUED IFR IMPROVING TO MVFR LATER IN THE DAY. SOUTHERLY WINDS TO START IN THE LATE MORNING AS THEY BACK TOWARDS THE SOUTHWEST AND INCREASE UPWARDS OF 10 KNOTS. AN APPROACHING COLD FRONT WILL MOVE THROUGH LATE IN THE TAF CYCLE BACKING WINDS EVEN FURTHER TO THE WEST AND HELPING TO RAISE CIGS BACK INTO THE VFR RANGE. OUTLOOK... WEDNESDAY NIGHT...WINDS BECOMING NORTHWESTERLY AND CONDITIONS IMPROVING TO VFR FOLLOWING A COLD FRONT PASSAGE IN THE EVENING. THURSDAY...MAINLY VFR CONDITIONS ARE EXPECTED, WITH NORTHWEST WINDS BECOMING MORE NORTHEASTERLY THURSDAY NIGHT. FRIDAY...VFR CONDITIONS MAY TRANSITION TO MVFR BY LATER IN THE DAY AS PRECIP ARRIVES. FRIDAY NIGHT AND SATURDAY...MVFR TO IFR CONDITIONS WITH PRECIP, ALONG WITH LOW CLOUDS/FOG WITH A GENERAL EASTERLY FLOW. SUNDAY...CONTINUED POTENTIAL FOR CIG/VSBY RESTRICTIONS WITH POSSIBLE PRECIP AND A NORTHEAST FLOW. LOW CONFIDENCE. && .MARINE... A SCA CONTS FOR THE ATLANTIC COASTAL WATERS DUE TO SEAS RUNNING AROUND 7 FEET AND WINDS GUSTING 25 TO 30 KT EAST OF SANDY HOOK. WINDS AND SEAS SHOULD GRADUALLY DIMINISH ON WEDNESDAY BUT THE SCA WILL LIKELY REMAIN IN EFFECT THROUGH THE DAY. VSBYS WILL BE POOR ESPECIALLY TONIGHT IN AREAS OF FOG AND HEAVIER RAIN. NE TO E WINDS TONIGHT WILL BECOME SW ON WEDNESDAY AHEAD OF A COLD FRONT. OUTLOOK... WEDNESDAY NIGHT...NORTHWEST WIND GUSTS BEHIND A DEPARTING COLD FRONT MAY KICK UP TO NEAR 25 KNOTS, THE SMALL CRAFT ADVISORY THRESHOLD, FOR A TIME, AND WE WILL RE-EVALUATE THIS POSSIBILITY AS NEW GUIDANCE COMES IN. THURSDAY THROUGH SATURDAY...SUB-ADVISORY CONDITIONS ARE EXPECTED. SUNDAY...POTENTIAL FOR SCA CONDITIONS, ESPECIALLY FOR THE ATLANTIC COASTAL WATERS, WITH POSSIBLE COASTAL LOW PRESSURE PASSING BY. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...SMALL CRAFT ADVISORY UNTIL 6 PM EST THIS EVENING FOR ANZ450>455. && SYNOPSIS...KLINE NEAR TERM....AMC/HEAVENER/ROBERTSON SHORT TERM...AMC LONG TERM...KLINE AVIATION...AMC/HEAVENER/KLINE MARINE...AMC/KLINE
Hazardous weather outlook, Dec 3, 12:59 AM EST, 2 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1259 AM EST WED DEC 3 2014 NJZ001-007-008-PAZ054-055-060>062-040600- SUSSEX-WARREN-MORRIS-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- 1259 AM EST WED DEC 3 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. SOME PATCHY AND LOCALLY DENSE FOG WILL OCCUR, ESPECIALLY ON THE HIGHER TERRAIN. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. A WINTRY MIX OF PRECIPITATION IS POSSIBLE AT THE ONSET OF THE NEXT PRECIPITATION EVENT FRIDAY INTO SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001-MDZ008-NJZ009-010-012>020-026-027-PAZ070-071-101>106-040600- NEW CASTLE-CECIL-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH- EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-COASTAL OCEAN-SOUTHEASTERN BURLINGTON- DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER- WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 1259 AM EST WED DEC 3 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. SOME PATCHY AND LOCALLY DENSE FOG IS POSSIBLE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ002>004-MDZ012-015-019-020-NJZ021>025-040600- KENT-INLAND SUSSEX-DELAWARE BEACHES-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-CUMBERLAND-ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC- 1259 AM EST WED DEC 3 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND AND SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. SOME PATCHY AND LOCALLY DENSE FOG WILL OCCUR. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-040600- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 1259 AM EST WED DEC 3 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Dec 2, 11:54 PM EST, 3 hours 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1154 PM EST TUE DEC 2 2014 DEZ002>004-MDZ015-019-020-NJZ021>025-031000- KENT-INLAND SUSSEX-DELAWARE BEACHES-QUEEN ANNES-TALBOT-CAROLINE- CUMBERLAND-ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC- INCLUDING THE CITIES OF...DOVER...GEORGETOWN...REHOBOTH BEACH... CENTREVILLE...EASTON...DENTON...MILLVILLE...HAMMONTON... CAPE MAY COURT HOUSE...OCEAN CITY...ATLANTIC CITY 1154 PM EST TUE DEC 2 2014 ...PATCHY DENSE FOG FORMING... THE COMBINATION OF LIGHT WINDS AND MOIST CONDITIONS IS FORMING FOG ACROSS THE REGION AND WILL CONTINUE TO DO SO OVERNIGHT. SOME OF THE FOG PATCHES HAVE ALREADY BECOME DENSE. IF YOU ARE TRAVELING OVERNIGHT, PLEASE BE ON THE ALERT FOR CHANGING ROAD CONDITIONS AND USE LOW BEAMS WHILE DRIVING THROUGH THICKER FOG PATCHES. PAZ054-055-031000- CARBON-MONROE- INCLUDING THE CITIES OF...JIM THORPE...STROUDSBURG 1154 PM EST TUE DEC 2 2014 ...PATCHY DENSE FOG FORMING... THE COMBINATION OF AN UPSLOPE WIND AND MOIST CONDITIONS IS FORMING FOG ACROSS THE REGION AND WILL CONTINUE TO DO SO OVERNIGHT. SOME OF THE FOG PATCHES HAVE ALREADY BECOME DENSE OVER THE HIGHER TERRAIN. IF YOU ARE TRAVELING OVERNIGHT, PLEASE BE ON THE ALERT FOR CHANGING ROAD CONDITIONS AND USE LOW BEAMS WHILE DRIVING THROUGH THICKER FOG PATCHES. PROCEED WITH CAUTION AS THERE COULD BE SOME RESIDUAL ICY PATCHES FROM THE FREEZING RAIN THAT HAS ALREADY OCCURRED.
Nearby
Small Craft Advisories in New Jersey, 2014Every small craft advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.